# SDR USAA951337

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303.37
- Part time: 37,860 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'CX-6' CHECK VISUAL INSPECTION, FOUND .25 INCH LONG CRACK FORWARD ENTRY DOOR UPPER HINGE CUTOUT, STATION 303.37 STRINGER 10-L, IN FUSELAGE SKIN.  REMOVED DAMAGE AND INSTALLED DOUBLER.  REPAIRED PER SRM 53-30-3, FIG 21 DETAIL 1.  (M)
